Uniform asymptotics for polynomials orthogonal with respect to a general class of discrete weights and universality results for associated ensembles: Announcement of results

J. Baik, T. Kriecherbauer, K. D.T.R. McLaughlin, P. D. Miller

Research output: Contribution to journalArticle

32 Scopus citations
Original languageEnglish (US)
Pages (from-to)821-858
Number of pages38
JournalInternational Mathematics Research Notices
Issue number15
DOIs
StatePublished - Jan 1 2003

ASJC Scopus subject areas

  • Mathematics(all)

Cite this